# SDR UIEA2017072001245

- Difficulty date: July 31, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rub Strip
- Part number: 2242301145
- Condition: Damaged
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, LT CORE COWL EXTERIOR FWD SURFACE WEAR STRIP FOUND DAMAGED. WEAR STRIP REMOVED AND REPLACED AS PER SRM 51-40-02 REV 104.
